Number of the records: 1
Topological entropy of Devaney chaotic maps
- Balibrea, Francisco Topological entropy of Devaney chaotic maps = Topologická entropia chaotických zobrazení v zmysle Devaneyho / Francisco Balibrea, Ľubomír Snoha
In Topology and its Applications. -- Amsterdam : Elsevier B.V., 2003. -- ISSN 0166-8641. -- ISSN 1879-3207. -- Vol. 133, no. 3 (2003), pp. 225-239
1. Devaney, Robert L. 2. topologická entropia 3. chaos
I. Snoha, Ľubomír, 1955-
II. Topology and its Applications. -- Vol. 133, no. 3 (2003), pp. 225-239
519.1
BB301
Number of the records: 1